Ask a doctor

Eyelids Red, Eyes Sunken After Latisse

I have been taking Latisse for about a week, and the last couple of days my eyelids are really red and my eyes are sunken in. I am really nervous! What should I do?

Doctor Answers (2)

Latisse

+1

You should stop all medications and see your ophthalmologist ASAP. You need to be examined to give you a diagnosis and treatment.

Baltimore Plastic Surgeon

Eyelids red after Latisse

+1

Redness of the eyelid is possible side effect of Latisse and occurs in less than 4% of individuals.  As eyelid redness may also occur with other ocular conditions, seek the care of an eyeMD to determine the cause and best treatment for you.

San Diego Ophthalmologist
4.5 out of 5 stars 2 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...